Rash on arm where blood was drawn--is this okay?

I had my blood drawn about a week ago. I got a bruise at the puncture site (inside arm, near elbow) the next day. Now, six days later, I have rash in the same area -- small, red, raised bumps that are slightly itchy. Is this rash related to the blood draw? Six days is a long gap, but I can't think of anything else that would've caused the rash (no rash elsewhere, no contact with anything unusual on inside arm). Any thoughts?
Answers:    Well do you kow if you are allergic to laytex. Cux if the phlebotomist use laytex gloves which is most of time maybe you are. She could of also missed your vein at first then pull the needle back to get blood in hte vein, whic could of irritated your tissues under your skin. I would see a doctor and a dermintologist if it does not go away.
if you had a bandage on that could have caused the rash
You could have an infection at the injection site. I would go to the clinic or your family doctor just to be on the safe side.
If it is just a rash they can usually give you something for it. If it is an infection it's better to treat it before it gets into your blood stream.
it might be an infection, in which case u need 2 talk 2 ur doctor. or u might have sensitive skin, so it might be from a bandaid (i get irritations from them all the time) or maybe ur skin didnt like a needle going into it.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...